# SDR AALA202503287788

- Difficulty date: March 10, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 44,964 hours, 18,882 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Excess Play
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING FLAP TRACK FAIRING NUMBER 6 HAS EXCESSIVE PLAY. REMOVED AND REPLACED RIGHT WING FLAP TRACK AFT FAIRING NUMBER 6 (AALA202503285532), PER B737-NG AMM 27-51-18. REMOVED AND REPLACED AFT FAIRING NUMBER 6 ATTACH BEAM ASSEMBLY (AALA202503287788), PER B737-NG AMM 27-51-18.
